MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2019/4562065

Медицинская библиотека · Case reports in psychiatry · 2019

Polypharmacy Leading to Priapism in HIV Patient with Schizoaffective Disorder: A CYP450 Cascade.

Sharma Vinod, Sharma Aditi

Клинический случайСтатьяПеревод в очереди

Аннотация

With increasing trend of polypharmacy, there are higher chances of drug-drug interactions leading to adverse effects, especially in psychiatric patients with co-morbid chronic medical problems. This case demonstrates a schizoaffective 30-year-old male on highly active antiretroviral therapy (HAART) who reported an incident of priapism potentially caused by an interaction between previously prescribed atypical antipsychotic, trazodone, norepinephrine dopamine reuptake inhibitor (NDRI), HAART, and newly added selective serotonin reuptake inhibitor (SSRI). This case emphasizes obtaining careful medication history, understanding cytochrome P450 (CYP450) enzyme and its subtypes, and discouraging polypharmacy. Clinicians must educate their patients about different sexual side effects as these can be socially stigmatizing and can further deteriorate mental health symptoms.

Для цитирования: Sharma Vinod, Sharma Aditi. Polypharmacy Leading to Priapism in HIV Patient with Schizoaffective Disorder: A CYP450 Cascade.. Case reports in psychiatry. 2019. DOI: 10.1155/2019/4562065.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.